Picture of athlete cycling

Open Access research with a real impact on health...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by Strathclyde researchers, including by researchers from the Physical Activity for Health Group based within the School of Psychological Sciences & Health. Research here seeks to better understand how and why physical activity improves health, gain a better understanding of the amount, intensity, and type of physical activity needed for health benefits, and evaluate the effect of interventions to promote physical activity.

Explore open research content by Physical Activity for Health...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 14.

Bevan, David (2017) Large butterfly Cayley graphs and digraphs. Discrete Mathematics. ISSN 0012-365X (In Press)

Gao, Alice L.L. and Kitaev, Sergey and Zhang, Philip B. (2016) Avoiding vincular patterns on alternating words. Discrete Mathematics, 339. pp. 2079-2093. ISSN 0012-365X

Jones, Miles and Kitaev, Sergey and Remmel, Jeffrey (2015) Frame patterns in n-cycles. Discrete Mathematics, 338 (7). pp. 1197-1215. ISSN 0012-365X

Smith, Jason P. (2015) Intervals of permutations with a fixed number of descents are shellable. Discrete Mathematics, 339 (1). 118–126. ISSN 0012-365X

Kitaev, Sergey and Liese, Jeff (2013) Harmonic numbers, Catalan's triangle and mesh patterns. Discrete Mathematics, 313 (14). pp. 1515-1531. ISSN 0012-365X

Kitaev, Sergey and Remmel, Jeffrey (2011) Enumerating (2+2) -free posets by the number of minimal elements and other statistics. Discrete Mathematics, 159 (17). 2098 - 2108.

Dukes, W.M.B. and Deng, Eva and Mansour, Toufik and Wu, Susan (2009) Symmetric Schröder paths and restricted involutions. Discrete Mathematics, 309 (12). pp. 4108-4115. ISSN 0012-365X

Dukes, W.M.B. (2008) Concerning the shape of a geometric lattice. Discrete Mathematics, 308 (24). p. 6632. ISSN 0012-365X

Dukes, W.M.B. and Mansour, Toufik and Reifegerste, Astrid (2008) Wilf classification of three and four letter signed patterns. Discrete Mathematics, 308 (15). p. 3125. ISSN 0012-365X

Avgustinovich, Sergey and Kitaev, Sergey (2008) On uniquely k-determined permutations. Discrete Mathematics, 308 (9). pp. 1500-1507. ISSN 0012-365X

Kitaev, Sergey (2005) Partially ordered generalized patterns. Discrete Mathematics, 298 (1-3). pp. 212-229. ISSN 0012-365X

Claesson, Anders and Godsil, Chris D. and Wagner, David G. (2003) A permutation group determined by an ordered set. Discrete Mathematics, 269 (1-3). 273–279. ISSN 0012-365X

Kitaev, Sergey (2003) Multi-avoidance of generalised patterns. Discrete Mathematics, 260 (1-3). pp. 89-100. ISSN 0012-365X

Brändén, Petter and Claesson, Anders and Steingrimsson, Einar (2002) Catalan continued fractions and increasing subsequences in permutations. Discrete Mathematics, 258 (1-3). 275–287. ISSN 0012-365X

This list was generated on Mon Jun 26 04:42:58 2017 BST.